Urological condition

Patient : Hello, i am 20 female and sexually active, i have been taking antibiotics after jaw surgery for 1week in high dose, 3weeks later had 6rounds of sex in3days, after that i felt burning in my whole genital area, as my doctor said i had vaginal creams and went on ciprofloxacine for 10days, burning is much gone that i donot need to take painkiller s any more, but i still feel pain and burning in my clitoris sometimes, specially after i sit for long time, and also i feel pressure for going to bathroom, but there isn't much urine output, it's just normal. my urologist put me on ciprofloxacine for another 10 days., and 4tablets of floconazole,for1month. I'm afraid if the reason of uneasy clitoris is something else than UTI, could you please tell me all possible conditions?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Are you able to look at a photo of my friends lower body - and tell me if you see any worrying skin areas - such as e...

Q: I fave a few small blood blister type bumps on the edge of the head of my penis. Can't figure out what it is called. ...

Q: Hi. I am a 56 yr old female. I went to the doctor because I was having a little discharge, no noticeable odor, (to me...

Q: I have a red patch beneath the penile head under the foreskin, and there is a red spot at the lower end of the penile...

Q: Hi Doctor, I am 37 year old male and I have been in a relationship for 7 years. I had an sti test at the start of the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews